Girls, While taking birth control continuously, should I take a "break" after three to four months?

I'm on Alysena 21 and awhile ago asked my doctor if I could take IT continuously. I have been for almost three months now, and he did say that you might feel bloated and have spotting if you don't take a break after three to four months, but he didn't really say that you absolutely have to take a break.
I've had just abit of spotting, and if I really don't have to, I'd rather not take a break and continue taking it continuously. Is this not a good idea? Does any other ladies take birth control continuously and not take a break? My periods are horrible and I am anemic so I'd rather just not have any bleeding for as long as I can.


0|0
8

Most Helpful Girl

  • But periods on birth control are far far much lighter. I advice you to take a break as your pomping your body full with artificial hormones. Doctors don't inform women fully on the risks of taking the pill. There's a 50% higher chance women will develop breast cancer when taking hormonal bc. Has your doctor told you that? Mine never mentioned any consequences,

    0|0
    1|0

What Girls Said 7

  • I've only heard of it being bad if taken for 10 years or more, i never heard of needing a break.

    0|0
    0|0
  • It's completely normal not to get your period on birth control, you should be fine to continue taking it.

    1|0
    0|0
  • no i wouldn't

    0|0
    0|0
  • It's not necessary. My gyno told me it's fine to not have your period

    0|0
    0|0
  • Your doctor has the medical knowledge listen to him, I agree. If your anemic eat more high iron foods and increase your B-12.

    0|0
    0|0
  • Do what your doctor told you to do.

    1|0
    0|0
  • Yes, you can.

    0|0
    0|0
Loading...